# SDR UALA2013041602601

- Difficulty date: April 15, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 43,542 hours, 18,365 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS PRODUCE A STRONG ACIDIC SMELL IN THE DESCENT.  OCCURS WHEN THRUST IS REDUCED.  REPEAT ITEM PERFORMED HIGH POWER ENGINE RUN WITH BOTH ENGINES, PACKS ON, NO SMELL NOTED.  OK TO CONTINUE.
